# SDR SWAA2020091412827

- Difficulty date: August 30, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,911 hours, 28,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT LOCATORS HAVE BURNT OUT BULBS.  REPLACED BURNT OUT LAMPS FOR LEFT AND RIGHT OVERWING EXIT LOCATORS AND PERFORMED GOOD OPERATIONAL TEST, PER AMM 33-51-01-960-801.
